# SDR ORJA99218

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Rows 19-22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-LIGHTS INOPERABLE, ROWS 19-22.  REMOVED AND REPLACED E-POWER PACK FOR ROWS 19-22.  OPS CHECK GOOD.  (X)
